DOI QR코드

DOI QR Code

TRAVELING WAVE SOLUTIONS IN NONLOCAL DISPERSAL MODELS WITH NONLOCAL DELAYS

  • Pan, Shuxia (Department of Applied Mathematics Lanzhou University of Technology Lanzhou)
  • Received : 2013.06.26
  • Published : 2014.07.01

Abstract

This paper is concerned with the traveling wave solutions of nonlocal dispersal models with nonlocal delays. The existence of traveling wave solutions is investigated by the upper and lower solutions, and the asymptotic behavior of traveling wave solutions is studied by the idea of contracting rectangles. To illustrate these results, a delayed competition model is considered by presenting the existence and nonexistence of traveling wave solutions, which completes and improves some known results. In particular, our conclusions can deal with the traveling wave solutions of evolutionary systems which admit large time delays reflecting intraspecific competition in population dynamics and leading to the failure of comparison principle in literature.

Keywords

upper-lower solutions;asymptotic spreading;contracting rectangle;large delay

References

  1. J. Xia, Z. Yu, and R. Yuan, Traveling waves of a competitive Lotka-Volterra model with nonlocal diffusion and time delays, Acta Math. Appl. Sin. 34 (2011), no. 6, 1082-1093.
  2. H. L. Smith, Monotone Dynamical Systems: An Introduction to the Theory of Competitive and Cooperative Systems, AMS, Providence, RI, 1995.
  3. Y. Sun, W. T. Li, and Z. C. Wang, Traveling waves for a nonlocal anisotropic dispersal equation with monostable nonlinearity, Nonlinear Anal. 74 (2011), no. 3, 814-826. https://doi.org/10.1016/j.na.2010.09.032
  4. S. Wu and S. Liu, Traveling waves for delayed non-local diffusion equations with crossing-monostability, Appl. Math. Comput. 217 (2010), no. 4, 1435-1444. https://doi.org/10.1016/j.amc.2009.05.056
  5. Z. Xu and P. Weng, Traveling waves in a convolution model with infinite distributed delay and non-monotonicity, Nonlinear Anal. Real World Appl. 12 (2011), no. 1, 633-647. https://doi.org/10.1016/j.nonrwa.2010.07.006
  6. Z. Yu and R. Yuan, Travelling wave solutions in nonlocal reaction-diffusion systems with delays and applications, ANZIAM J. 51 (2009), no. 1, 49-66. https://doi.org/10.1017/S1446181109000406
  7. Z. Yu and R. Yuan, Travelling wave solutions in non-local convolution diffusive competitive-cooperative systems, IMA J. Appl. Math. 76 (2011), no. 4, 493-513. https://doi.org/10.1093/imamat/hxq048
  8. G. Zhang, W. T. Li, and G. Lin, Traveling waves in delayed predator-prey systems with nonlocal diffusion and stage structure, Math. Comput. Modelling 49 (2009), no. 5-6, 1021-1029. https://doi.org/10.1016/j.mcm.2008.09.007
  9. G. Zhang, W. T. Li, and Z. C. Wang, Spreading speeds and traveling waves for nonlocal dispersal equations with degenerate monostable nonlinearity, J. Differential Equations 252 (2012), no. 9, 5096-5124. https://doi.org/10.1016/j.jde.2012.01.014
  10. L. Hopf, Introduction to Differential Equations of Physics, Dover, New York, 1948.
  11. J. Coville and L. Dupaigne, Propagation speed of travelling fronts in non local reaction-diffusion equations, Nonlinear Anal. 60 (2005), no. 5, 797-819. https://doi.org/10.1016/j.na.2003.10.030
  12. J. Coville and L. Dupaigne, On a non-local equation arising in population dynamics, Proc. Roy. Soc. Edinburgh Sect. A 137 (2007), no. 4, 727-755. https://doi.org/10.1017/S0308210504000721
  13. S. A. Gourley and J. Wu, Delayed non-local diffusive systems in biological invasion and disease spread, In: Nonlinear dynamics and evolution equations (Ed. by H. Brunner, X. Zhao and X. Zou), pp. 137-200, Fields Inst. Commun. 48, AMS, Providence, 2006.
  14. Y. Jin and X. Q. Zhao, Spatial dynamics of a periodic population model with dispersal, Nonlinearity 22 (2009), no. 5, 1167-1189. https://doi.org/10.1088/0951-7715/22/5/011
  15. W. T. Li, Y. Sun, and Z. C. Wang, Entire solutions in the Fisher-KPP equation with nonlocal dispersal, Nonlinear Anal. Real World Appl. 11 (2010), no. 4, 2302-2313. https://doi.org/10.1016/j.nonrwa.2009.07.005
  16. X. Liang and X. Q. Zhao, Asymptotic speeds of spread and traveling waves for monotone semiflows with applications, Comm. Pure Appl. Math. 60 (2007), no. 1, 1-40. https://doi.org/10.1002/cpa.20154
  17. G. Lin and S. Ruan, Traveling wave solutions for delayed reaction-diffusion systems and applications to Lotka-Volterra competition-diffusion models with distributed delays, J. Dynam. Diff. Eqns., in press, DOI: 10.1007/s10884-014-9355-4. https://doi.org/10.1007/s10884-014-9355-4
  18. J. D. Murray, Mathematical Biology, Springer, Berlin-Heidelberg-New York, 1993.
  19. S. Pan, Traveling wave fronts of delayed non-local diffusion systems without quasimonotonicity, J. Math. Anal. Appl. 346 (2008), no. 2, 415-424. https://doi.org/10.1016/j.jmaa.2008.05.057
  20. S. Pan, W. T. Li, and G. Lin, Travelling wave fronts in nonlocal delayed reaction-diffusion systems and applications, Z. Angew. Math. Phys. 60 (2009), no. 3, 377-392. https://doi.org/10.1007/s00033-007-7005-y
  21. S. Pan, W. T. Li, and G. Lin, Existence and stability of traveling wavefronts in a nonlocal diffusion equation with delay, Nonlinear Anal. 72 (2010), no. 6, 3150-3158. https://doi.org/10.1016/j.na.2009.12.008
  22. W. Shen and A. Zhang, Spreading speeds for monostable equations with nonlocal dispersal in space periodic habitats, J. Differential Equations 249 (2010), no. 4, 747-795. https://doi.org/10.1016/j.jde.2010.04.012
  23. N. Shigesada and K. Kawasaki, Biological Invasions: Theory and Practice, Oxford University Press, Oxford, 1997.
  24. P. W. Bates, On some nonlocal evolution equations arising in materials science, In: Nonlinear dynamics and evolution equations (Ed. by H. Brunner, X. Zhao and X. Zou), pp. 13-52, Fields Inst. Commun. 48, AMS, Providence, 2006.
  25. P. W. Bates, P. C. Fife, X. Ren, and X. Wang, Traveling waves in a convolution model for phase transitions, Arch. Rational Mech. Anal. 138 (1997), no. 2, 105-136. https://doi.org/10.1007/s002050050037
  26. J. Carr and A. Chmaj, Uniqueness of travelling waves for nonlocal monostable equations, Proc. Amer. Math. Soc. 132 (2004), no. 8, 2433-2439. https://doi.org/10.1090/S0002-9939-04-07432-5
  27. X. Chen, Existence, uniqueness, and asymptotic stability of traveling waves in nonlocal evolution equations, Adv. Differential Equations 2 (1997), no. 1, 125-160.

Cited by

  1. Traveling wave solutions of a nonlocal dispersal predator–prey model with spatiotemporal delay vol.69, pp.6, 2018, https://doi.org/10.1007/s00033-018-1041-7
  2. Minimal wave speed in a dispersal predator–prey system with delays vol.2018, pp.1, 2018, https://doi.org/10.1186/s13661-018-0966-2